Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 4, Number 2

All articles in this issue are freely accessible.

Variational construction of orbits of twist diffeomorphisms
John N. Mather.
J. Amer. Math. Soc. 4 (1991), 207-263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1080112
Adiabatic limits, nonmultiplicativity of signature, and Leray spectral sequence
Xianzhe Dai.
J. Amer. Math. Soc. 4 (1991), 265-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1088332
Well-posedness of the initial value problem for the Korteweg-de Vries equation
Carlos E. Kenig, Gustavo Ponce and Luis Vega.
J. Amer. Math. Soc. 4 (1991), 323-347
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086966
On the nonlinear convexity theorem of Kostant
Jiang-Hua Lu and Tudor Ratiu.
J. Amer. Math. Soc. 4 (1991), 349-363
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086967
Quivers, perverse sheaves, and quantized enveloping algebras
G. Lusztig.
J. Amer. Math. Soc. 4 (1991), 365-421
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1088333
American Mathematical Society